# SDR SWAA092832

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 46,042 hours, 38,025 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: 10605573
- Part serial: 16467
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  LOST "A" SYSTEM HYDRAULICS ON TAKEOFF.  REMOVED AND REPLACED MANUAL ISOLATION VALVE FOR NR 2 RUDDER PCU/YAW DAMPER PER MM.
